# SDR WX0A2015100572920

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 34,383 hours, 23,829 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE, ALTITUDE WITH BMC 2 OPERATING THE PRESSURIZATION, THE CABIN PRESS OCCASIONALLY VARIED +- 500 FPM ALONG WITH A RUSHING AIR SOUND BELOW THE COCKPIT FLOOR.  REF LOG PAGES 588359, 588365 FOR CORRECTIVE ACTIONS.  PERFORMED BMC2 & CABIN PRESSURIZATION CHECKS & SYS OPERATIONS CHECKED GOOD IAW AMM 36-20-00, NO DEFECTS NOTED.
